# SDR RAIA201605310001

- Difficulty date: May 31, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 42,395 hours, 35,604 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR TO GROUND ON EICAS AND E1-2 DISAGREE.  REPLACED NOSE PROXIMITY SWITCH AND SERVICED NOSE STRUT, OPS CHECK GOOD.
